Donal O'Regan
Donal O'Regan
Prof
Doğrulanmış e-posta adresi yok - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Fixed point theory and applications
RP Agarwal, M Meehan, D O'regan
Cambridge university press, 2001
10692001
Positive solutions of differential, difference and integral equations
RP Agarwal, D O'Regan, PJY Wong
Springer Science & Business Media, 2013
9372013
Generalized contractions in partially ordered metric spaces
RP Agarwal, MA El-Gebeily, D O'Regan
Applicable Analysis 87 (1), 109-116, 2008
7252008
Dynamic equations on time scales: a survey
R Agarwal, M Bohner, D o'Regan, A Peterson
Journal of Computational and Applied Mathematics 141 (1-2), 1-26, 2002
7162002
Oscillation theory for difference and functional differential equations
RP Agarwal, SR Grace, D O'Regan
Springer Science & Business Media, 2013
6172013
Fixed point theory for Lipschitzian-type mappings with applications
RP Agarwal, D O'Regan, DR Sahu
Springer 6, x+ 368, 2009
5302009
Iterative construction of fixed points of nearly asymptotically nonexpansive mappings
RP Agarwal, D O Regan, DR Sahu
Journal of Nonlinear and convex Analysis 8 (1), 61, 2007
5102007
Infinite interval problems for differential, difference and integral equations
RP Agarwal, D O'Regan
Springer Science & Business Media, 2012
4812012
Variational approach to impulsive differential equations
JJ Nieto, D O’Regan
Nonlinear Analysis: Real World Applications 10 (2), 680-690, 2009
4642009
Fixed point theorems for generalized contractions in ordered metric spaces
D O'Regan, A Petruşel
Journal of Mathematical Analysis and Applications 341 (2), 1241-1252, 2008
4052008
Theory of singular boundary value problems
D O'regan
World Scientific, 1994
3981994
Oscillation theory for second order linear, half-linear, superlinear and sublinear dynamic equations
RP Agarwal, SR Grace, D O'Regan
Springer Science & Business Media, 2002
3602002
Discrete oscillation theory
RP Agarwal
Hindawi Publishing Corporation, 2005
3422005
Oscillation criteria for second-order nonlinear neutral delay dynamic equations
RP Agarwal, D O'Regan, SH Saker
Journal of Mathematical Analysis and Applications 300 (1), 203-217, 2004
3282004
On a new class of abstract impulsive differential equations
E Hernández, D O’Regan
Proceedings of the American Mathematical Society 141 (5), 1641-1649, 2013
3012013
The existence of optimal approximate solution theorems for generalized α-proximal contraction non-self mappings and applications
E Karapınar, W Sintunavarat
Fixed Point Theory and Applications 2013 (1), 1-21, 2013
297*2013
Existence theory for nonlinear integral and integrodifferential equations
D O'Regan, M Meehan
Springer Science & Business Media, 2012
2812012
Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations
RP Agarwal, D O'Regan, S Staněk
Journal of Mathematical Analysis and Applications 371 (1), 57-68, 2010
2782010
Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions
B Ahmad, JJ Nieto
Boundary value problems 2009, 1-11, 2009
2692009
Existence theory for nonlinear ordinary differential equations
D O'Regan
Springer Science & Business Media, 1997
2511997
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20